Loratadine and Pseudoephedrine Sulfate
Loratadine and pseudoephedrine sulfate is an over-the-counter medicine that is licensed to treat common nasal allergy symptoms, including watery eyes, sneezing, and runny nose. The combination drug, which consists of an antihistamine and decongestant, is also approved for relieving nasal congestion due to the common cold. Possible side effects of loratadine and pseudoephedrine sulfate include insomnia, dry mouth, nervousness, and drowsiness.
Loratadine and pseudoephedrine sulfate (Claritin-D®) is a non-prescription medication approved to treat the following allergy symptoms:
- Nasal congestion
- Runny nose
- Itchy or watery eyes
- Itchy nose or throat.
The medication is also approved to relieve nasal congestion due to the common cold. It contains an antihistamine (loratadine) and a decongestant (pseudoephedrine). Although loratadine and pseudoephedrine sulfate was originally a prescription product, it is now available without a prescription.
(Click What Is Loratadine and Pseudoephedrine Sulfate Used For? for more information, including possible off-label uses.)
As with any medicine, side effects are possible with loratadine and pseudoephedrine sulfate. However, not everyone who takes the drug will experience problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can easily be treated by you or your healthcare provider. Serious side effects are less common.
Common side effects of loratadine and pseudoephedrine sulfate include but are not limited to:
(Click Loratadine and Pseudoephedrine Sulfate Side Effects to learn more, including potentially serious side effects you should report immediately to your healthcare provider.)